# SDR 2DYA202506250146

- Difficulty date: June 25, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N700KW
- Make and model: Boeing 767336
- Aircraft serial: 25443
- Aircraft time: 73,462 hours, 31,058 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Access Panel
- Part number: LK88206
- Condition: Missing
- Location: Zone 400
- Part time: 73,462 hours, 31,058 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXHAUST NOZZLE FWD 1 EACH ACCESS PANEL MISSING @6:00 POSITION.
